# SDR GTIA020354

- Difficulty date: April 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND BRACKET CORRODED AT STATION Y826, ABOVE LONGERON 29L.  FOUND AFTER REMOVAL OF LONGERON.  MATERIAL LOSS OUT OF LIMITS.  FORMED NEW BRACKET.  (M)
